| Model Number |
SN2310 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 04/29/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
Event or Problem Description
"customer reported: i have received a complaint on ref no (b)(6) where there is a blockage through the needle.This applies to several needles over a few weeks.Vaccines cannot be administered through the needle.
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct model number provided in the initial mdr [3014312726-2024-00212].The previously reported was incorrect.The correct model number is sn2310.